# SDR JJBA20220309029

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON CARGO DOOR SILL SUPPORT STRUCTURE AT FR 67 STGR 15L. SIGNS OF OIL-CANING AT THE T SUPPORT AND THE ANGLE BRACKET SUPPORT FRAME IS BENT. REMOVED AND REPLACED PROFILE T
